Tokyo Journal of Mathematics

On the Number of Cusps of Stable Perturbations of a Plane-to-Plane Singularity

Takuo FUKUDA and Goo ISHIKAWA

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 10, Number 2 (1987), 375-384.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270134520

Digital Object Identifier
doi:10.3836/tjm/1270134520

Mathematical Reviews number (MathSciNet)
MR926249

Zentralblatt MATH identifier
0652.58012

Citation

FUKUDA, Takuo; ISHIKAWA, Goo. On the Number of Cusps of Stable Perturbations of a Plane-to-Plane Singularity. Tokyo J. of Math. 10 (1987), no. 2, 375--384. doi:10.3836/tjm/1270134520. https://projecteuclid.org/euclid.tjm/1270134520.


Export citation